# SDR A6WA201240221

- Difficulty date: January 18, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ANCHOR FITTING CRACKED.  REMOVED UNSERVICEABLE PAX DOOR AFT ANCHOR FITTING AND REPLACED WITH SERVICEABLE PAX DOOR AFT ANCHOR FITTING.
